Nurofen For Children Baby 3+ Months Pain and Fever Relief Concentrated Liquid 200mg/5ml Ibuprofen Strawberry 50ml
  Product ID: 2699077

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Nurofen For Children Baby 3+ Months Pain and Fever Relief Concentrated Liquid 200mg/5ml Ibuprofen Strawberry 50ml

Nurofen For Children Baby 3+ Months Pain and Fever Relief Concentrated Liquid 200mg/5ml Ibuprofen Strawberry 50ml

Product ID: 2699077
$17.99
Product Out of Stock
Temporarily Unavailable Online and Click & Collect
Available via Click & Collect and in-store
only. Select a store for availability below.
Product Out of Stock
Temporarily Unavailable Online and Click & Collect
QTY
Add to cart
Click & Collect 
Temporarily suspended until further notice. We apologise for any inconvenience.
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Healthcare Practitioner-only dispensed medicine. To allow us to dispatch this product we require you to complete an online health questionnaire to allow our Healthcare practitioner to ensure that this product is suitable for you. Our healthcare practitioner may need to contact you if they feel a further consultation is required based on the product you are purchasing. If preferred our Healthcare practitioners are available if you wish to talk to them on 1300 367 283 free of charge.

ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
THIS PRODUCT IS NOT AVAILABLE FOR PURCHASE BY THE GENERAL PUBLIC.
BREAST MILK IS BEST FOR MOST BABIES. INFANT FORMULA IS A HEALTHY ALTERNATIVE IF NEEDED. RETAIL QUANTITIES ONLY. LIMITS APPLY.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
 

Information

Nurofen For Children Baby 3+ Months Pain and Fever Relief Concentrated Liquid 200mg/5ml Ibuprofen Strawberry 50ml
Nurofen For Children Baby 3+ Months Pain and Fever Relief Concentrated Liquid 200mg/5ml Ibuprofen Strawberry 50ml

At Nurofen, we know catching a fever can be uncomfortable for your little one, that's why Nurofen for Children formula provides up to 8 hour fever relief^ for your baby, that can be taken on empty tummies. You do the comforting, we'll do the up to 8 hour fever^ and teething pain relief.

Nurofen For Children Baby 3+ Months Pain and Fever Relief Concentrated Liquid 200mg/5ml Ibuprofen Strawberry 50ml

Nurofen for Children provides effective relief from fever, pain associated with cold and flu symptoms and teething.

Nurofen For Children Baby 3+ Months Pain and Fever Relief Concentrated Liquid 200mg/5ml Ibuprofen Strawberry 50ml

Gentle relief of your baby's teething pain, when they need it most.

Nurofen For Children Baby 3+ Months Pain and Fever Relief Concentrated Liquid 200mg/5ml Ibuprofen Strawberry 50ml

Nurofen for children can be taken with or without food.

Nurofen For Children Baby 3+ Months Pain and Fever Relief Concentrated Liquid 200mg/5ml Ibuprofen Strawberry 50ml

Nurofen for children relieves inflammation of the gums, the source of teething pain.

Nurofen For Children Baby 3+ Months Pain and Fever Relief Concentrated Liquid 200mg/5ml Ibuprofen Strawberry 50ml

Relieve teething pain when your baby needs it most.

Nurofen For Children Baby 3+ Months Pain and Fever Relief Concentrated Liquid 200mg/5ml Ibuprofen Strawberry 50ml

Effective relief of many types of pain including headaches, pain associated with cold and flu symptoms, and earaches.

Nurofen For Children Baby 3+ Months Pain and Fever Relief Concentrated Liquid 200mg/5ml Ibuprofen Strawberry 50ml

Every bottle comes with an easy-to-use syringe to help make dosing accurate and convenient.

Nurofen For Children Baby 3+ Months Pain and Fever Relief Concentrated Liquid 200mg/5ml Ibuprofen Strawberry 50ml

Nurofen for Children Baby +3 Months suspension comes in a great tasting strawberry flavour. Free from sugar and colourings.

General Information

Nurofen for Children Baby 3+ months provides up to 8-hour fever relief^ for your baby, that can be taken on empty tummies.

At Nurofen, we the catching a fever can be uncomfortable for your little one. Nurofen for Children Baby 3+Months is a concentrated ibuprofen formula providing up to 8 hour fever relief^ for your baby, that can be taken on empty tummies. You do the comforting, we'll do the up to 8 hour fever relief ^ and teething pain relief.

For the temporary relief of pain and inflammation. This medicine may not be right for you. Read the label before purchase. Follow the directions for use. Incorrect use could be harmful. If symptoms persist, talk to your health professional. Not for use in babies under 3 months of age. ^Autret-Leca et al, 2007 (RB sponsored).

Suitable For: children 3 months to 12 years. For the temporary relief of pain and fever.

Product Claims: Up to 8 hour fever relief for your child and can be taken on empty tummies

Boxed Contents: 50 mL Liquid

Size: 50mL

Shelf Life in Days: 730

KEY FEATURES

• Up to 8 hour fever relief^ that can be taken with or without food ^Autret-Leca et al, 2007 (RB sponsored).
• Helps reduce fever including fever caused by immunisation
• Contains ibuprofen for the effective relief from pain associated with Cold & Flu Symptoms, headaches and fever

Warnings

Not for use in babies under 3 months of age. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. If your child's symptoms worsen or persist consult your doctor. Do not give more than 3 doses in 24 hours.
Do not use if you or your child has a stomach ulcer, or other stomach disorders, kidney, liver or heart problems, allergic to ibuprofen, aspirin or other anti-inflammatory medicines. Stop use and see your doctor immediately if you have an allergic reaction, you are in the last 3 months of pregnancy

CAUTION

Unless a doctor has told you to, do not use if taking other medicines containing ibuprofen or other anti- inflammatory medicines or other medications, if you child is under 12 months of age, for more than 3 days at a time, if you or your child have asthma, if you are trying to become pregnant or during the first 6 months of pregnancy, in children suffering from chickenpox (varicella), in children suffering from dehydration through diarrhoea and/or vomiting, if you are aged 65 years or over.

Ingredients

citric acid monohydrate, domiphen bromide, glycerol, maltitol solution, polysorbate 80, purified water, saccharin sodium, sodium chloride, sodium citrate dihydrate, Flavour, xanthan gum

Active Ingredients: ibuprofen 200mg/5mL

Contains: Contains sodium chloride, sodium saccharin and wheat starch. Sugar-free. Colour-free. Contains no aspirin, alcohol or aspartame.
30mL (maximum daily dose) contains 13.0g maltitol. Products containing maltitol may have a laxative effect or cause diarrhoea.

Directions

Shake the bottle well and use the syringe provided to measure the dose accurately. Push the syringe firmly into the neck of the bottle. Turn the bottle upside down and gently pull the plunger down, drawing the liquid into the syringe. Turn the bottle right way up and gently twist the syringe to remove. To dose your child, press the plunger slowly down to gently release the liquid. After use replace the cap and wash the separated syringe parts in warm water and allow to dry (do not boil

USAGE ADVICE

Shake the bottle well and use the syringe provided to measure the dose accurately. Push the syringe firmly into the neck of the bottle. Turn the bottle upside down and gently pull the plunger down, drawing the liquid into the syringe. Turn the bottle right way up and gently twist the syringe to remove. To dose your child, press the plunger slowly down to gently release the liquid. After use replace the cap and wash the separated syringe parts in warm water and allow to dry (do not boil)

STORAGE INSTRUCTIONS

Store below 25 degrees Celsius. Keep out of reach of children.

Storage Temperature: Store below 25 degrees Celsius

Rated 5 out of 5 by from Works fast So much better than Panadol or dymadon for my baby. Lasts longer so less battles getting it in her mouth
Date published: 2023-07-08
Rated 5 out of 5 by from Relief for sick, temperatures or teething baby Easy to give to child, child likes the taste.
Date published: 2022-12-28
Rated 5 out of 5 by from Fever Good for kids and safe
Date published: 2022-04-22
Rated 5 out of 5 by from New formula is Great! This makes administration far easier as it's a smaller amount the child needs to consume
Date published: 2021-11-27
  • y_2024, m_2, d_20, h_9
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.38
  • cp_1, bvpage1
  • co_hasreviews, tv_17, tr_5
  • loc_en_AU, sid_108609, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT